5 Reasons Your Hair is Thinning

5 Reasons Your Hair is Thinning

It is a misconception that it is only men who suffer from hair thinning. This is a problem that is faced by both the genders and it can really bring down your confidence and negatively affect your self-image. We give you some of the reasons that might cause thinning of hair.

1. Use of drugs

If you regularly use drugs like birth control pills, anticoagulants, diet pills, thyroid medications, non-steroidal anti-inflammatory drugs, cholesterol-lowering drugs, arthritis medications, ulcer drugs, etc., then you might suffer from thinning hair. Also, this thinning of hair may also be caused by chemotherapy.

2. Poor diet

If your diet lacks the necessary vitamins and nutrients, then it is bound to affect your hair growth. In particular, if you do not take in the optimum amount of the B vitamins and iron, your hair will get damaged. Also, if your diet is fat-rich, it will lead to cholesterol plaque deposits and thinning of the blood vessels. This in turn will hinder the supply of proper oxygen and nutrients to your hair. Furthermore, resorting to crash diets may also lead to thin hair.

3. PCOS

Thinning hair can be a symptom of polycystic ovary syndrome (PCOS). This is because such a hormonal balance leads to higher levels of androgens. As a result, you may have excess hair growth on your face and body, while the hair on the scalp begin to grow thinner.

You may also like...

Leave a Reply